| Model Number |
1192 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Irritation (1941); Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
Event or Problem Description
Device 2 of 2 reference mfr report: 1627487-2018-11780.It was reported the patient experienced pain at the scs lead anchor implant site.Reportedly, the patient reported tenderness at the lumbar scs anchor surgical incision.Surgical intervention may be taken to address the issue.